# SDR KCSA091045

- Difficulty date: May 22, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 78,065 hours, 19,416 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INTERIOR HAS A 2 INCH CRACK ON 252 BULKHEAD FRAME LOWER O/B SECTION 2 INCHES ABOVE LOWER HORIZONTAL WEB.
